Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 34, NWS Corpus Christi, TX

June 6, 2021Goliad County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jun 6, 2021, 10:09 AM CDT for Goliad County, Victoria County, Texas. It took effect at Jun 6, 2021, 6:15 PM CDT. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jun 6, 2021, 10:09 AM CDT (15:09 UTC)
In effect from
Jun 6, 2021, 6:15 PM CDT
Expired
Jun 6, 2021, 10:34 PM CDT
In force
4 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Goliad County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 119 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coleto Creek at Arnold Road Crossing (SCDT2). The gauge peaked at 13.44 ft at Jun 6, 2021, 10:00 AM CDT.

actionminormoderate10152006/0606/0706/08
Action stage
14 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08176900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

021 
WGUS44 KCRP 061509
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
1009 AM CDT Sun Jun 6 2021

...The National Weather Service in Corpus Christi TX has issued a 
Flood Warning for the following rivers in Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

For the Coleto Creek...including Arnold Road Crossing...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

The next statement will be issued late tonight at 100 AM CDT.

&&


TXC175-469-070615-
/O.NEW.KCRP.FL.W.0034.210606T2315Z-210607T1626Z/
/SCDT2.1.ER.210606T2315Z.210607T0000Z.210607T0025Z.NO/
1009 AM CDT Sun Jun 6 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Coleto Creek At Arnold Road Crossing.
* From this evening to late tomorrow morning.
* At 8:45 AM CDT Sunday the stage was 13.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 15.1 feet this evening. It will then fall 
  below flood stage this evening.
* Impact...At 15.0 feet, Minor lowland flooding reaches secondary 
  and primary roads and low bridges.
* Flood History...This crest compares to a previous crest of 15.2 
  feet on 06/13/1981.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (7 am)
Location          Stg   Stg   Day/Time    Mon   Tue   Wed   Thu   Fri

Coleto Creek
Arnold Road Cross 15.0  13.3  Sun 8 am    12.2  7.2   6.5   6.2   6.0





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$
1 follow-up statement
989 
WGUS84 KCRP 070334
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
1034 PM CDT Sun Jun 6 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Coleto Creek At Arnold Road Crossing affecting Goliad and 
  Victoria Counties.

TXC175-469-070445-
/O.CAN.KCRP.FL.W.0034.000000T0000Z-210607T0334Z/
/SCDT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1034 PM CDT Sun Jun 6 2021

...The Flood Warning for the Coleto Creek At Arnold Road Crossing 
has been cancelled...

The Flood Warning is cancelled for
  the Coleto Creek At Arnold Road Crossing.
* At 9:45 PM CDT Sunday the stage was 11.7 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 6.1 feet early Friday 
  afternoon.

&&


 Below are the latest river stages and stage forecasts:

  Fld   Observed                Forecasts (1 am)
Location          Stg   Stg   Day/Time    Tue   Wed   Thu   Fri   Sat

Coleto Creek
Arnold Road Cross 15.0  11.7  Sun 9 pm    8.5   7.3   6.6   6.2   MSG





&&

LAT...LON 2888 9729 2893 9721 2874 9710 2871 9722

$$

TC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 6, 6:00 AM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 6, 6:00 AM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
600 AM CDT Sun Jun 6 2021

.AVIATION...

MVFR ceilings continue to linger near LRD, ALI and COT, but these
remain on track to scatter out in the coming hours. Earlier fog
at ALI may still return on an intermittent basis until 8 AM or so.
Couple fast moving SHRA NW of COT are forecast to dissipate
through the morning and should pose little/no impact to aviation
planning. Otherwise, breezy SE winds winds will unfold later this
morning region wide ahead of a broader shield of MVFR stratus
impacting most terminals overnight.

&&

.PREV DISCUSSION... /Issued 200 AM CDT Sun Jun 6 2021/

SHORT TERM (Today through Monday)...

Much smoother sailing begins today following a round of strong and
severe storms Saturday evening south of a departing upper low.
Even though the flow aloft will remain cyclonic in the wake of
this low, both heights and thicknesses will rise considerably
today through Monday, with around 60 meters of gains at 500 mb.
Associated subsidence should squash most/all attempts at deep
convection with very little support even for streamer showers over
the waters and near the coast through Monday.

High temps will ratchet up today and a few degrees in most spots
tomorrow resulting in afternoon heat indices of 105 to 108 at
times. Even while favoring the slightly lower highs of the
CONSSHORT over the toasty NBM, heat indices this afternoon still
show 2-4 hours of duration and sufficient coverage to warrant an
SPS. This should only expand in coverage tomorrow when some
locales well inland could briefly touch 110.

LONG TERM (Monday Night through Saturday)...

Low level moisture will continue over the area, but the main forcing
for any precipitation will come to an end as upper level ridging
builds in over the area and dominates the forecast period. A slight
chance for some convection will continue through the week, mainly
due to the afternoon seabreeze. Late in the week, a weak inverted
trough could develop over the waters, which may introduce some
isolated showers across the Victoria Crossroads and along the coast.
Models have been unclear on the location and timing of this feature,
so continued to use the NBM for Thursday night through the end of
the period.

Partly cloudy skies are expected through the week as we dry out
aloft. Temperatures will be quite warm through the week, with those
in the Brush Country and Rio Grande Plains reaching into the triple
digits. With the continued low level moisture, expect heat index
values to rise into the triple digits for most of the area this
week, with those along the Rio Grande Plains and in the
western Brush Country reaching 105 to 109.

MARINE...

Weak to moderate onshore flow this morning will become moderate to
occasionally strong at times this afternoon. SCEC conditions are
likely, especially over the southern bays and nearshore waters.
Moderate to strong onshore flow will be common tonight through
Monday with dry conditions prevailing. Brief SCA conditions may
impact the southern coastal waters and bays on Monday as the
pressure gradient amplifies. Moderate onshore flow is expected
Monday night through Tuesday night before becoming weak to
moderate flow by Wednesday morning. Isolated showers and
thunderstorms are possible each afternoon, mainly north of Port
Aransas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    90  78  90  78  89  /   0   0   0  10   0
Victoria          89  77  89  77  89  /  10   0  10  10  10
Laredo           100  77 101  78 101  /   0   0   0   0   0
Alice             94  77  95  77  94  /   0   0   0   0   0
Rockport          86  79  86  80  88  /   0   0  10  10  10
Cotulla           99  76 100  78 100  /  10   0   0   0   0
Kingsville        93  78  94  77  91  /   0   0   0   0   0
Navy Corpus       86  79  86  80  87  /   0   0  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

MCZ/93...AVIATION
Hazardous weather outlook, Jun 6, 2:16 AM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
216 AM CDT Sun Jun 6 2021

TXZ229>234-239>247-342>347-442-443-447-070730-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
216 AM CDT Sun Jun 6 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Afternoon heat indices of 105 to 109 are likely from the Coastal
Plains to the Rio Grande.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated thunderstorms may be possible mid-week over the Victoria
Crossroads and the Coastal Bend.

Afternoon heat indices of 105 to 110 degrees are possible Monday
through Wednesday from the Coastal Plains to the Rio Grande.

GMZ230-235-250-255-270-275-070730-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
216 AM CDT Sun Jun 6 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:04 PM CDTSpecial Weather StatementCRPVictoria26 min
Jun 5, 7:27 PM CDTSpecial Weather StatementCRPVictoria33 min
Jun 5, 7:32 PM CDTAreal Flood AdvisoryCRPVictoria118 min
Jun 5, 7:43 PM CDTAreal Flood AdvisoryCRPVictoria2 hr
Jun 5, 7:46 PM CDTSevere Thunderstorm WarningCRPVictoria23 min
Jun 5, 8:39 PM CDTSpecial Weather StatementCRPBee36 min
Jun 5, 9:13 PM CDTSpecial Weather StatementCRPBee32 min
Jun 5, 10:17 PM CDTSpecial Weather StatementCRPLive Oak28 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.